# SDR IPXA2025092070520

- Difficulty date: August 26, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 132QG HAS DAMAGED EDGES ON UNDERSIDE OF PANEL DOT 55-104. REPAIRED FLOOR PANEL IAW A300-600 SREO-42722-REQ001.  PANEL 132QG TO BE INSTALLED ON TASK CARD T3F18E006XTNH.   JOB COMPLETE.
